Volume 30, Issue 2 (IJIEPR 2019)                   IJIEPR 2019, 30(2): 165-172 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Goli S, Asadi M. On the Network Reliability under Shock Models. IJIEPR. 2019; 30 (2) :165-172
URL: http://ijiepr.iust.ac.ir/article-1-759-en.html
1- , s.goli@cc.iut.ac.ir
Abstract:   (449 Views)

In the study of the reliability of systems in reliability engineering, it has been defined several measures in the reliability and survival analysis literature. The reliability function, the mean residual lifetime and the hazard rate are helpful tools to analyze the maintenance policies and burn-in. In this paper, we consider a network consisting of n components having the property that the network has two states up and down (connected and disconnected). Suppose that the network is subject to shocks that each may cause the component failures. We further suppose that the number of failures at each shock follows a truncated binomial distribution and the process of shocks is nonhomogeneous Poisson process. This paper investigates the reliability function, the mean residual lifetime and the hazard rate of the network under shock model. An example and illustrative graph is also provided.

Full-Text [PDF 981 kb]   (166 Downloads)    
Type of Study: Research | Subject: Reliability and Maintenance
Received: 2017/05/23 | Accepted: 2019/05/8 | Published: 2019/06/22

Add your comments about this article : Your username or Email:

Send email to the article author

© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb